| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 5.0mmx40mmx80cm (4f) sterling balloon catheter was advanced for dilatation.However, during first inflation at 8 atmospheres for 30 seconds, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with another of the same device.No complications were reported, and patient was in good condition post procedure.
Event or Problem Description
Additional Manufacturer Narrative
Device was returned for evaluation.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.Functional testing was performed by inflating the device to rated burst pressure and it was able to hold pressure.Inspection of the remainder of the device presented no other damage or irregularities.No other issues were identified with the device and no patient complications were reported.